Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2008 (2008), Article ID 753518, 29 pages.
Numerical Blow-Up Time for a Semilinear Parabolic Equation with Nonlinear Boundary Conditions
We obtain some conditions under which the positive solution for semidiscretizations of the semilinear equation , with boundary conditions , , blows up in a finite time and estimate its semidiscrete blow-up time. We also establish the convergence of the semidiscrete blow-up time and obtain some results about numerical blow-up rate and set. Finally, we get an analogous result taking a discrete form of the above problem and give some computational results to illustrate some points of our analysis.
J. Appl. Math., Volume 2008 (2008), Article ID 753518, 29 pages.
First available in Project Euclid: 2 March 2010
Permanent link to this document
Digital Object Identifier
Zentralblatt MATH identifier
Assalé, Louis A.; Boni, Théodore K.; Nabongo, Diabate. Numerical Blow-Up Time for a Semilinear Parabolic Equation with Nonlinear Boundary Conditions. J. Appl. Math. 2008 (2008), Article ID 753518, 29 pages. doi:10.1155/2008/753518. https://projecteuclid.org/euclid.jam/1267538643